Jump to content

Feeling a little Better, "tripping" in class


Recommended Posts

Instead of posting all the time, I might just post monthly updates or something.

Not posting on here sure helps or I don't really know what's making me feel better. So for the past week and a half I have been more calm and less anxiety but I still get bad moments which includes terrible panic attacks but not as often. Usually when I get in some stressful situations, I just shut down instead of reacting. Won't be going to my appointment since my mom says I will NOT be getting any prescriptions from a doctor so I said fuck it. I am just waiting patiently for plan B but I ended up getting a new phone about a month ago and I'm kinda hesitant to give the guy my new number. Really need to get my hands on meds soon.

So this past week, I tripped out twice in my history class. I sometimes feel like I'm tripping but this time, it was much worse. My hot history teacher morphed into a fucking witch in the corner of my eye. All of my visuals were ten times worse and I felt like I had combined LSD, weed and diphenhydramine. The second time this happened which was on Wednesday, the other teacher who was in the room pulled me out of the classroom. I was twitching a little bit and I was very disoriented and he thought I was on drugs and almost sent me to get drug tested. Next time this happens, I am probably just going to not go to class until it goes away and I know a couple ways to make the "trip" weaker.

I am going to try taking edibles in higher amounts since the last couple times, I didn't enjoy weed as much as I used to. When I smoked weed a couple months ago, I didn't really enjoy the high and last time I took an edible I didn't enjoy that much probably cuz I didn't take enough. I am currently trying to get edibles from a guy in one of my classes and he might not charge me. I can't smoke weed cuz I got busted for having a lighter in my locker so I need to get my other one back eventually. Yes I'm probably doing weed again it has little effect on my HPPD and dp/dr. Today I even started thinking about drinking again but I hate hangovers.

Anybody else experience the "tripping" ?

Link to comment
Share on other sites

  • Replies 50
  • Created
  • Last Reply

Top Posters In This Topic

It is very hard to get the dosing right with edibles too... and it can last hours.

 

I'm tired of sounding like someone's parent, but you really need to start taking your recovery seriously and forget getting high... even if it is just for 1-2 months.

Link to comment
Share on other sites

Ahh right, onto opiates now... That was quick.

 

Mate, you are 17 years old and clearly have a very impulsive and erratic nature.... Opiates are about as advisable as a bath in LSD at this point in time.

Link to comment
Share on other sites

opiates are much more comfortable as any subatsance if you have hppd/dpd...since they usually decrease the symptoms (just like benzos) instead of making it worse...but they just work as a patch and after the effect is over your symptoms are back + you dont want to get addicted so you need to take long breaks between your dosages....be careful

Link to comment
Share on other sites

Opiates give a massive surge in dopamine though, something that seems a likely culprit to make hppd/dp/dr etc worse or slow down any chance of recovery. I have had audible hallucinations and very trippy thinking from opiates, I don't think they are safe as people think, just because they don;t seem to affect the visuals

Link to comment
Share on other sites

opiates also increase gaba...which is pretty helpful for symptom relief of almost every kind...but i dont suggest taking opiates...just forget about taking drugs man you dont even give yourself the chance to recover...i took a long break from drugs too after my onset and my hppd is gone these days...maybe you are lucky.like me.but maybe you wont find it out if you do drugs...just dont always think there is a miracle cure or that temporary symptom relief is your rescue cause you cant take drugs like benzos or opiates, etc. for the rest of your life even if they give you relief for a while...distract yourself and dont let your parents get on your nerves

Link to comment
Share on other sites

short term relief yes... But that gaba surge can damage receptors too, just like dopamine and serotonin surges.... Same with gabagenic meds like benzos, that is what causes withdrawal anxiety.

 

I would not recommend either to Brandon, as he is showing clear signs of impulsive behaviour, which is a fast route to addiction. My doctor refused me valium when i was 19 years old and am so thankful to her for saying no. I was too young and impulsive for such a drug, even though it would have brought me great relief in my darkest times.

Link to comment
Share on other sites

Stop trying to validate doing drugs - if your HPPD is as bad as you think it is Brandon, surely all you need to do is take a step back and realise that it's not worth the risk?

Since my mild onset I've done mdma, ket and ghb all few times at least whilst on my SNRI medication - luckily it hasn't affected me but every single time I've done, it's just not been worth it? The whole time you're high you will feel some kind of regret. You will be unsatisfied and guilty that you may have prolonged your recovery from this disorder, and you're going to look back in 10/20 years time thinking what a waste of time it was.

If nothing is going to convince to stop taking drugs, ask a doctor to take you through the psych ward. It will completely change your perspective.

Link to comment
Share on other sites

just give it up brandon you will never be able to enjoy drugs or anything else again...i still hate my life even after my hppd is over its not quite the same anymore and due to my panic disorder (another problem that you also have) i feel dizzy all and every day...

 

im not saying that suicide is the only hope for you (just look for another solution)..but for me it is...life is a terrible nightmare and i wish i would never have existed.

Link to comment
Share on other sites

no its untreatable...i dont want to learn to live with it...it has to be completely gone forever and this is not possible..look at all the people suffering for 20-40 years with occasionally returning episodes...and people who still have a panic attack after consuming something arent cured...there are no success stories...the problem is that i am afraid of dissociation (altered states) and not only drug induced..it destroys my whole life cause even if i dont get panic attacks i always feel exhausted, dizzy and depressed like being extremely high on weed and beer or something (feels really bad)....fuck it...i cant do something about it and i cant live with it....its a pity that i dont dare to kill myself without a gun.

 

and how can you know if it is treatable if you dont suffer from a panic disorder yourself?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share


×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.